# SDR ASAA2023062044975

- Difficulty date: June 20, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,497 hours, 15,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR20 Y-254 FLOORBOARD SUPPORT (LONGERON) ACCOMPLISHED THE REPAIR WITH WRONG SRM REPAIR. REF. G1758761 GROUNDED - YES. REMOVED AND REPLACED DUMMY RAIL P/N D5311141420200 P.O. 1061654.1 IAW A320 SRM 51-42-11 AND AIRBUS DWG# D5311406. REMOVED AND REPLACED BEAM P/N 5311146020201. P.O. 1065047.1 IAW A320 SRM 51-42-11 AND AIRBUS DWG# D53111460. REMOVED AND INSTALLED FLOOR BOARDS 232CF AND 231 KF IAW A320 AMM 53-22-12.
